# SDR CALA2013100391685

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SHARP SMALL BULGE ON THE FUSELAGE SKIN AT STATION 677.8 BETWEEN S25R & S26R,  THAT WAS FOUND TO BE OUT OF LIMITS.  REPAIRED IAW 53-00-01 REPAIR 3 & IS IN ZONE A.
